Zeros of generalized Krawtchouk polynomials

Laura Chihara, Dennis Stanton

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


The zeros of generalized Krawtchouk polynomials are studied. Some interlacing theorems for the zeros are given. A new infinite family of integral zeros is given, and it is conjectured that these comprise most of the non-trivial zeros. The integral zeros for two families of q-Krawtchouk polynomials are classified.

Original languageEnglish (US)
Pages (from-to)43-57
Number of pages15
JournalJournal of Approximation Theory
Issue number1
StatePublished - Jan 1990

Bibliographical note

Funding Information:
* This work was partially supported NSF under Grant DMS:8700995.


Dive into the research topics of 'Zeros of generalized Krawtchouk polynomials'. Together they form a unique fingerprint.

Cite this